# SDR CALA9801243

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING PIT. THE AIRCRAFT WAS RETURNED TO PIT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT FLAT.  THE NOSE STRUT WAS SERVICED IAW MM 32-21-02.  THE NOSE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
